MathSciNet Relay Station
MathSciNet bibliographic data
MR2192139 (2006h:92041) 92D30 (34C60)
Wang, Wendi Epidemic models with nonlinear infection forces. Math. Biosci. Eng. 3 (2006), no. 1, 267–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement